# SDR 20010122CW012

- Difficulty date: December 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 8052120
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 806752
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MRR / DTW.  SMOKE IN COCKPIT, LANDING IN DETROIT.  FOUND COPILOTS CIRCUIT BREAKERS ILLUMINATED, PANEL SHORTED AND BURNED. REMOVED AND REPLACED PANEL.  OPS CKS GOOD.
